Forum

Taking a break from rebid injection good idea or not?

Hi everyone hope your all well. I haven’t been on here for a while but just needed to pick your brains on this, I’ve been on rebif for about two and a half years and and so far not to many problems, the last month my injection sites have been really tender the one on my tummy in particular a week after doing it I’ve had a horrible stinging sensation there and when I do my injection the following day all my other injection sites hurt. so I’ve decided to give skin/body a break for a week because I just can’t bear to inject at the moment. I’m I doing the right thing? I’d appreciate your views. Thank you for reading. Nicola x

Hi Nicola

Sorry to hear you are having problems with tender skin. However, I would ring your MS nurse or whoever supplies your Rebif for a bit of advice. I wouldn’t want to take a break from my medication without consulting someone first. I have missed the odd injection due to fatigue/forgetfulness/illness etc but never more than one in a couple of month period.

Tracey x

Hi Tracey, yes I think I will give the nurse a call thank you for your reply x